Automorphisms of Sylow p-subgroups of Chevalley groups over p-primary residue rings of integers

Описание

Тип публикации: статья из журнала

Год издания: 2008

Идентификатор DOI: 10.1007/s10958-008-9061-z

Аннотация: In this paper, we prove that any automorphism of a Sylow p-subgroup of the Chevalley group over the ring ?pm (where p is prime and m ? 1) is a product of graph, inner, diagonal, and hypercentral automorphisms. © 2008 Springer Science+Business Media, Inc.

Ссылки на полный текст

Издание

Журнал: Journal of Mathematical Sciences

Выпуск журнала: Vol. 152, Is. 2

Номера страниц: 220-246

Авторы

  • Kolesnikov S.G. (Department of Algebra and Mathematical Logic, Krasnoyarsk State University, av. Svobodniy, 79, Krasnoyarsk 660041, Russian Federation)

Вхождение в базы данных